MathSciNet Relay Station
MathSciNet bibliographic data
MR611284 (82g:46108) 46L50
Yeadon, F. J. Isometries of noncommutative $L\sp{p}$-spaces. Math. Proc. Cambridge Philos. Soc. 90 (1981), no. 1, 41–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement